Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Irregular period after pregnancy. Taking seasonal birth control. Is that the reason?

hi my name is latoya 27 yrs of age. after the birth of my daughter i start getting irregular perioods. my prerid comes every other month. my period came last moth for 14 days. wasnt bleeding a lot a panty liner i used through out my cycle.for this first 7 days only when i wipe i see pink and after 7 days it came but not heavy. i take seasonl birth control pills befor to turn back my period so i dont know if thats the cause please let me kno.. and this moth its been 8 days going and i m worried about whats going on... if u can please respond ans explain what s going on i will gladly appreciate it alot..
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2016
Welcome to HCM.
You are suffering from irregular bleeding following taking seasonal birth control pill after birth of your daughter.It is due to hormonal imbalance caused by the pill.
There are several side effect in using birth control pill like irregular bleeding or spotting more likely in first 6 months, nausea, vomiting, breast swelling & tenderness, headache, abdominal cramp, mood swing, tiredness, psychological upset etc.
If heavy bleeding persists continuously,then do a USG scan to evaluate underlying pathology. Always consult to your doctor.
Be well.
Answered: Sun, 16 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor